We correct an error in the Multiple Point Formula (7.3) in the paper mentioned in the title. This correction propagates to formulas (7.5), (7.6), (7.23) and (8.18), and it affects minor results in Section 8, where few statements require an extra assumption, but it does not affect the main results of Section 8.

Calabri, A. (2017). Corrigendum to the paper "On the K^2 of degenerations of surfaces and the multiple point formula". ANNALS OF MATHEMATICS, 186(1), 315-318 [10.4007/annals.2017.186.1.8].

Corrigendum to the paper "On the K^2 of degenerations of surfaces and the multiple point formula"

CILIBERTO, CIRO;FLAMINI, FLAMINIO;
2017

Abstract

We correct an error in the Multiple Point Formula (7.3) in the paper mentioned in the title. This correction propagates to formulas (7.5), (7.6), (7.23) and (8.18), and it affects minor results in Section 8, where few statements require an extra assumption, but it does not affect the main results of Section 8.
Pubblicato
Rilevanza internazionale
Articolo
Esperti anonimi
Settore MAT/03 - Geometria
English
Con Impact Factor ISI
deformations, degenerations, enumerative problems, singularities
http://annals.math.princeton.edu/2017/186-1/p08
Calabri, A. (2017). Corrigendum to the paper "On the K^2 of degenerations of surfaces and the multiple point formula". ANNALS OF MATHEMATICS, 186(1), 315-318 [10.4007/annals.2017.186.1.8].
Calabri, A; Ciliberto, C; Flamini, F; Miranda, R
Articolo su rivista
File in questo prodotto:
File Dimensione Formato  
Annals2017.pdf

non disponibili

Licenza: Copyright dell'editore
Dimensione 1.61 MB
Formato Adobe PDF
1.61 MB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2108/185803
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact